# SDR SWAA2023070555593

- Difficulty date: June 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,394 hours, 34,758 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB STA 120.3 RIB HAS CRACK IN 2ND STIFFENER<[01] OPENED PANEL 343CB TO ACCESS REPAIR IAW SOPM 20-50-01.;;[13] ACCOMPLISHED HFEC SURFACE SCAN ON CUT OUT IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[14] UPDATED MEASUREMENTS SECTION.;[15] ACCOMPLISHED A GVI OF ALL AREAS WITHIN REPAIR AREA FOR CORROSION; EXISTING REPAIRS OR ANY OTHER DEFECTS; NO DISCREPANCIES FOUND IAW SRM 55-10-09-2R-5 STEP 4.F.;[16] FABRICATED REPAIR PARTS; (1)T-SECTION 7075-T76511; 0.063' THICK LOT # 1476286-1; (2)ANGLE BAC1490 7075-T62; 0.063' THICK LOT #1464923-1; (3)FILLER 7075-T6; 0.050' THICK LOT #1338195-3 & (4)SHIM 7075-T6; 0.016' THICK LOT #1439717-1 IAW SRM 55-10-09-2R-5 STEP 4.G - K.[34] INSTALLED DISPLACED RIGHT HAND HORIZONTAL STABILIZER FRONT SPAR WEB AT STAB STA 111.10 - 145.90 IAW SRM 51-40-02-0G-0 & BAC DRAWING #182A2401.SH 23.;[35] VERIFIED CORRECTION ACTION ITEM 34.;[36] VERIFIED CORRECTION ACTION ITEM 33.;[37] VERIFIED MEASUREMENT TABLE;[38] VERIFIED RII STEPS COMPLETE
